MathSciNet Relay Station
MathSciNet bibliographic data
MR661822 22D40 (22E40 28D99 58F11)
Zimmer, Robert J. Orbit equivalence and rigidity of ergodic actions of Lie groups. Ergodic Theory Dynamical Systems 1 (1981), no. 2, 237–253.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement